# SDR REXA2013090101645

- Difficulty date: September 1, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 584AB IS CHAFED.  REMOVED CHAFE IAW SRM 51-12-00.  PANEL FOUND TO BE IN LIMITS IAW REO 680-57-52-157.
